# SDR ASAA2015020910676

- Difficulty date: February 9, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 30,433 hours, 9,513 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A2301
- Condition: Cracked
- Location: Bs 603
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK, WITH SIGNS OF SMOKING, IN RT WHEEL WELL UPPER RT CORNER APPROXIMATELY THREE INCHES FROM CEILING PANEL ON FWD BULKHEAD MIG 2C, 301725 INITIATED.  ACFT GROUNDED.  RESOLVED ON W/O: 288879 TC: N/R-00004, REPAIRED 2.25" CRACK IN RT MLG WHEEL WELL AT RBL 43, 3" FROM CEILING, ON FWD BULKHEAD IAW SRM 57-10-10-2R-3, ALTERNATIVE 2.  REPAIR IS CATEGORY B AND MUST BE REINSPECTED 56,000 CYCLES AFTER REPAIR IS INSTALLED AND 36,000 FLIGHT CYCLES AFTER INITIAL REINSPECTION.  ITEM IS AN AT TASK ENTRY, MIG-59 COMPLETED AND ATTACHED.
